Fixed Points of Generalized P-Compact Operators.
Mathematische Zeitschrift, Tome 115 (1970), pp. 188-196
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1970__115_171345,
author = {Klaus Deimling},
title = {Fixed {Points} of {Generalized} {P-Compact} {Operators.}},
journal = {Mathematische Zeitschrift},
pages = {188--196},
year = {1970},
volume = {115},
zbl = {0186.20402},
url = {http://geodesic.mathdoc.fr/item/MZ_1970__115_171345/}
}
Klaus Deimling. Fixed Points of Generalized P-Compact Operators.. Mathematische Zeitschrift, Tome 115 (1970), pp. 188-196. http://geodesic.mathdoc.fr/item/MZ_1970__115_171345/